MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 4; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 4; REAGENT RED BLOOD CELLS
Catalog Number 0066802
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for capture-r ready-screen 4 lot number k409 was reviewed for e antigen confirmation of cell 2, donor (b)(6), prior to release to market: bulk manufacturing confirmed the presence of the e antigen of cell 2 using red cell bulk material; strength of reactivity was graded 4+; reagent testing lab confirmed the presence of the e antigen of cell 2 during wet plate testing ( strength of reactivity was scored as an 8); quality control confirmed the presence of the e antigen of cell 2 during identity testing using final plate product (strength of reactivity was scored as a 10); all other specifications were deemed acceptable by dhr quality, and product was released.
 
Event or Problem Description
On (b)(6) 2019 a customer in (b)(6) reported an unexpected negative screen result with capture-r ready-screen 4 run on the european model of the neo iris instrument.

Brand Name
CAPTURE-R READY-SCREEN 4
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8776421
Report Number1034569-2019-00114
Device Sequence Number11397854
Product Code KSZ
UDI-Device Identifier10888234001409
UDI-Public10888234001409
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/11/2019
Device Catalogue Number0066802
Device Lot NumberK409
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR